# SDR AALA971055

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION IN AREAS AS MARKED STA 675, 27R.  REMOVED FASTENERS FROM 660 TO 680.  REMOVED CORROSION ON STR 27R.  INSTALLED STRINGER.  REPAIRED DAMAGE AT STA 670 PER RM 53-10-3.  ALODINED, PRIMED, AND PAINTED AREA AND REINSTALLED NEW FASTENERS.  TST:  66,102.09 HOURS.  CYCLES, 43,435.  (X)
